# SDR AALA201709079014

- Difficulty date: September 6, 2017
- Submitted: September 7, 2017
- Operation: Air carrier
- Aircraft: N809NN
- Make and model: Boeing 737823
- Aircraft serial: 33519
- Aircraft time: 25,755 hours, 10,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 125376
- Condition: Faulty
- Location: Cabin
- Part time: 7 hours, 5 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY EXIT LIGHTS ON THE FOUR OVERWING EXITS FLICKERED ON AND OFF DURING CLIMB.  REMOVED AND REPLACED TWO OVERWING POWER SUPPLIES (BATTERY PACKS) PER AMM 33-51-06.  OPERATIONAL CHECK GOOD.  SEE ALSO AALA201709079016
